# SDR CALA0300358

- Difficulty date: July 3, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 21,592 hours, 6,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: 60B100076
- Condition: Sheared
- Location: L-4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-4 DOOR LOWER LATCHING SHAFT AFT OUTPUT ROD EYE END WAS FOUND SHEARED AT CONNECTION TO GIRT BAR.  THE OUTPUT ROD WAS REPLACED IAW MM 52-11-20 AND GIRT BAR RIG HOLES CHECKED WITH RIGGING HOLES ON LOWER GATE IAW MM 52-11-01.
